Volume 13, Issue 2 (10-2018)                   IJMSI 2018, 13(2): 29-43 | Back to browse issues page

XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Abbasi M, Rezaei M. Existence Results for Generalized Epsilon-Vector Equilibrium Problems. IJMSI. 2018; 13 (2) :29-43
URL: http://ijmsi.ir/article-1-792-en.html
Abstract:  

This paper studies some existence results for generalized epsilon-vector equilibrium problems and generalized epsilon-vector variational inequalities. The existence results for solutions are derived by using the celebrated KKM theorem. The results achieved in this paper generalize and improve the works of many authors in references.

Type of Study: Research paper | Subject: General

Add your comments about this article : Your username or Email:
CAPTCHA code

© 2018 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb